# SDR ASAA0540693

- Difficulty date: November 21, 2005
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378352
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND RIGHT HORIZONTAL STAB HAS 2 EACH DENTS 4 FEET OUTBOARD FROM ROOT ON L/E.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER AND PLATE IAW B737-400 SRM 55-10-01, FIG 201, REPAIR REPAIR 2.  (M)
